# SDR AWXA200201132

- Difficulty date: October 30, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560506
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK A 1/2" CRACK WAS FOUND ON FUSELAGE FRAME AT BS 947.5, STR 18 L/H. MAINTENANCE CUTOUT CRACK AT BS 947.5, STR 18 L/H AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A SHEAR TIE AND 2 EACH BELT FRAME DOUBLERS; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, FIG. 1, PG. 1-6, DETAIL II.
